MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419600410
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that restenosis occurred requiring additional intervention.The target lesion was located in the right arm av fistula outflow vein (basilic vein).On mar.31, 2026, two ranger paclitaxel-coated pta balloon catheters were selected for use in a clinical study: a 6.0 x 40 mm, 135 cm ranger balloon, which was inflated once at 9 atmospheres for 150 seconds, and a 5.0 x 40 mm, 135 cm ranger balloon, which was inflated once at 8 atmospheres for 150 seconds.On (b)(6), 2026, restenosis of the right av fistula outflow vein occurred, and the patient underwent an angioplasty procedure.On (b)(6), 2026, the event was considered resolved.
 
Additional Manufacturer Narrative
A4 - weight: 68.4 kg.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key50587895
Report Number2124215-2026-46543
Device Sequence Number13184349
Product Code ONU
UDI-Device Identifier08714729976080
UDI-Public(01)08714729976080(17)280731(10)8283H25
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberH74939419600410
Device Catalogue NumberH74939419600410
Device Lot Number08283H25
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date10/02/2026
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexUnknown